Ground state solutions for Bessel fractional equations with irregular nonlinearities. (English) Zbl 1403.35281

Summary: We consider the semilinear fractional equation \[ (I-\Delta)^s u=a(x)|u|^{p-2}u\,\,\text{in}\,\,\mathbb R^N, \] where \(N\geq 3\), \(0<s<1\), \(2<p<2N/(N-2s)\) and \(a\) is a bounded weight function. Without assuming that \(a\) has an asymptotic profile at infinity, we prove the existence of a ground state solution.


35Q55 NLS equations (nonlinear Schrödinger equations)
35S05 Pseudodifferential operators as generalizations of partial differential operators
35J61 Semilinear elliptic equations
35R11 Fractional partial differential equations
Full Text: arXiv Link


[1] N. Ackermann,J. Chagoya;Ground states for irregular and indefinite superlinear Schr¨odinger equations, J. Differential Equations, 261 (2016), 5180–5201. EJDE-2018/CONF/25GROUND STATE SOLUTIONS233 · Zbl 1347.35114
[2] M. M. Fall, V. Felli; Unique continuation properties for relativistic Schr¨odinger operators with a singular potential, Discrete Contin. Dyn. Syst., 35 (2015), no. 12, 5827–5867. · Zbl 1336.35356
[3] P. Felmer, A. Quaas, J. Tan; Positive solutions of the nonlinear Schr¨odinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 142 (2012), 1237–1262. · Zbl 1290.35308
[4] P. Felmer, I. Vergara; Scalar field equation with non-local diffusion, Nonlinear Differ. Eq. Appl., 22 (2015), 1411–1428. · Zbl 1326.35136
[5] P. H. Rabinowitz; On a class of nonlinear Schr¨odinger equations, Z. Angew. Math. Phys., 43 (1992), 270–291. · Zbl 0763.35087
[6] W. Rudin; Functional analysis, second edition, McGraw-Hill Inc., New York, 1991. · Zbl 0867.46001
[7] S. Secchi; Ground state solutions for nonlinear fractional Schr¨odinger equations in RN, Journal of Mathematical Physics, 54 031501 (2013).
[8] S. Secchi; Concave-convex nonlinearities for some nonlinear fractional equations involving the Bessel operator, Complex Variables and Elliptic Equations, 62 (2017), 654-669. · Zbl 1365.35033
[9] S. Secchi; On some nonlinear fractional equations involving the Bessel operator, J. Dynam. Differential Equations, 29 (2017), no. 3, 1173–1193. · Zbl 1377.35107
[10] S. Secchi; On a generalized pseudorelativistic Schr¨odinger equation with supercritical growth, arXiv:1708.03479.
[11] E. M. Stein; Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30. Princeton University Press, Princeton, N.J. 1970. Simone Secchi Dipartimento di Matematica e Applicazioni, Universit‘a degli Studi di Milano Bicocca, Italy E-mail address: simone.secchi@unimib.it 1. Introduction2. Variational setting3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.